V. Hinich, Lectures on infinity categories, arXiv:1709.06271.

         Entova-Aizenbud, V. Hinich, V. Serganova, Deligne categories and the limit of categories Rep GL(m|n), arXiv:1511.07699.

         V. Hinich, Enriched Yoneda lemma, Theory Appl. Categ. 31 (2016), Paper No. 29, 833838, arXiv:1511.00857.

         V. Hinich, D. Lemberg, Formality theorem and bialgebra deformations, Ann. Fac. Sci. Toulouse Math. (6) 25 (2016), no. 2-3, 569582, arXiv:1410.2132.

         V. Hinich, Rectification of algebras and modules, Doc. Math., 20 (2015), 879-926. arXiv:1311.4130.

         V. Hinich, Dwyer-Kan localization revisited,  Homology, Homotopy, appl., 18 (2016), 27-48, arXiv:1311.4128.

         G. Heuts, V. Hinich, I. Moerdijk, The equivalence between Lurie's model and the dendroidal model for infinity-operads,  Adv. Math. 302 (2016), 8691043 arXiv:1305.3658.

         V. Hinich, D. Lemberg, Non-commutative unfolding of hypersurface singularity, Journal of noncommutative geometry, 8 (2014), 1147-1169 , arXiv:1207.6333

         V. Hinich, V. Schechtman, Subcanonical coordinate rings are Gorenstein, arXiv 0903.0771.

         V. Hinich, A. Vaintrob, Augmented Teichmuller spaces and Orbifolds, Selecta Math, New Series, 16(2010), 533-629,  arXiv:0705.2859

         V. Hinich, A simplicial nerve in deformation theory, arXiv 0704.2503.

         V. Hinich, Plumbing coordinates on Teichmueller spaces: a counterexample, Israel J. Math, 175(2010), 151-156, arXiv math.CV/0606240.

         V. Hinich, Drinfeld double for orbifolds, Contemporary Math, 433, AMS Providence, 2007, 251-265,

arXiv QA/0511476.

         V. Hinich, Deformations of sheaves of algebras, Advances in Math., 195 (2005), 102-164, PDF-file

         V. Hinich, A. Joseph,  Orbital variety closures and the convolution product in Borel-Moore homology, Selecta Mathematica, New Series , 11(2005), 9-36, PDF-file

          Hinich, A. Vaintrob,  Cyclic operads and algebra of chord diagrams,  Selecta Mathematica, New Series, 8 (2002), 237-282,   PDF-file

         V. Hinich,  Tamarkin's proof of Kontsevich formality theorem, Forum Mathematicum, 15 (2003), 591-614,   PDF-file ,  
Errata et addendum, PDF-file

         V. Hinich,  Virtual operad algebras and realization of homotopy types, J. Pure Appl. Algebra, 159 (2001), 173-185,  PDF-file

         V. Hinich,  Deformations of homotopy algebras,  Communication in Algebra, 32 (2004), 473-494,  PDF-file

         V. Hinich,  DG coalgebras as formal stacks, J. Pure Appl. Algebra, 162 (2001), 209-250,   PDF-file

         V. Hinich,  Homological algebra of homotopy algebras,  Communications in algebra, 25(10) (1997), 3291-3323, PDF-file
 Erratum,  arXiv  math.AG/0309453.

         V. Hinich,  Descent of Deligne groupoids, Int. Math. Research Notices,  1997, #5, 223-239, PDF-file